The Extension Theory of the Symmetric and Alternating Groups.
Mathematische Zeitschrift, Tome 117 (1970), pp. 191-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__117_171422,
author = {Norman Blackburn},
title = {The {Extension} {Theory} of the {Symmetric} and {Alternating} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {191--206},
year = {1970},
volume = {117},
zbl = {0205.32401},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__117_171422/}
}
Norman Blackburn. The Extension Theory of the Symmetric and Alternating Groups.. Mathematische Zeitschrift, Tome 117 (1970), pp. 191-206. http://geodesic.mathdoc.fr/item/MZ_1970__117_171422/